# SDR QXEA2018113000440

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 17,911 hours, 19,017 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Part time: 17,912 hours, 19,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL DOOR DID NOT CLOSE AFTER TAKE OFF. AMBER N DOOR LIGHT ILLUMINATED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. SWUNG THE NOSE GEAR PER Q400 AMM TASK 32-31-00-867-802 15 TIMES, COULD NOT DUPLICATE. AS A PRECAUTIONARY MEASURE, REMOVED NLG DOOR SOLENOID SEQUENCE VALVE REF Q400 AMM 32-31-71-000-801, & INSTALLED SERVICEABLE SOLENOID SEQUENCE VALVE REF AMM 32-31-71-400-801. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
